Euprolactinemic Gynecomastia and Galactorrhea with Risperidone - Fluvoxamine Combination

Pratheesh, PJ and Praharaj, Samir Kumar (2011) Euprolactinemic Gynecomastia and Galactorrhea with Risperidone - Fluvoxamine Combination. Psychopharmacology Bulletin, 44 (1). pp. 70-73.

[img] PDF
Euprolactinemic Gynecomastia and Galactorrhea with Risperidone-Fluvoxamine Combination_PB_2011.pdf - Published Version
Restricted to Registered users only

Download (199kB) | Request a copy

Abstract

Risperidone is associated with hyperprolactinemia and its consequent symptoms such as gynnecomastia, galactorrhea and sexual dysfunction in adults, and less so in adolescents. Rarely, serotonin reuptake inhibitors are also associated with such adverse effects.We report a case of gynecomastia and galactorrhea in an adolescent male while on a combination of risperidone and fluvoxamine, although the serum prolactin was within normal range

Item Type: Article
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 05 Jul 2013 07:27
Last Modified: 05 Jul 2013 07:27
URI: http://eprints.manipal.edu/id/eprint/136453

Actions (login required)

View Item View Item